1. I finished a 5 month course of Accutane 3 months ago. I had moderate-severe acne (moderate facial acne, severe body acne) and I had clear skin within a month of starting the drug although everyone's experience is different. I had acne for over 10 years prior to starting Accutane. I found Accutane to be a difficult drug to take and experienced a lot of the side effects although thankfully no severe side effects. I experienced extremely dry lips, dry skin, flakey scalp, dry eyes, dry mouth/throat, decreased appetite, headaches, significant fatigue, joint/bone pain, eczema, irritability and high cholesterol. I should point out that I am 31 years old and my dermatologist told me that "older" patients sometimes experience more side effects compared to teenage patients.
2. I'm not so sure about the redness, I don't have any personal experience with this. I think I've read about Accutane being used in extreme cases of rosacea but I've also read about it causing flushing/redness in some people, too. In most of the after pictures I've seen of people, it looks as if Accutane evens out the skin tone overall so I would assume that it is likely to help but I don't have any evidence to base that on. If you're referring to red spots left over from acne (hyperpigmentation), that will fade over time after your Accutane course.
3. Advice: Drink plenty of water, get plenty of rest, moisturize your skin and lips adequately. Give yourself a break and know that there are times you just aren't going to feel well on this medication. Be aware of the serious side effects of this drug and let your physician and loved ones know immediately if you develop any symptoms of those problems.
4. For some people it does--I can't remember the statistics but I'm sure you could google it or search this site. Some people take a second or third course of Accutane to completely get rid of their acne. In those who do develop acne again, supposedly it's not as severe as it was before Accutane. In my case, since I stopped Accutane about 3 months ago, I have started getting about 1-2 pimples a week but they are very small and non-inflammatory.
If you haven't already, you should take a look at some of the Accutane logs on this site. You can read along as some people go through their Accutane course and see what they're experiencing. That was very helpful for me as I went through my course. Good luck to you!